The Arnon bases in the Steenrod algebra


Turgay N. D. , KARACA İ.

GEORGIAN MATHEMATICAL JOURNAL, vol.27, no.4, pp.649-654, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1515/gmj-2018-0076
  • Title of Journal : GEORGIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.649-654

Abstract

Let A = A(p) be the mod p Steenrod algebra, where p is a fixed prime and let A' denote the Bockstein-free part of A at odd primes. Being a connected graded Hopf algebra, A has the canonical conjugations. Using this map, we introduce a relationship between the X- and Z-bases of A'. We show that these bases restrict to give bases to the well-known sub-Hopf algebras A(n - 1), n >= 1, of A'.